# SDR DALA2019050702888

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 223FF, PAX CABIN (CPAX). NRC 00384: FLOOR PANEL 223FF WAS FABRICATED, REPLACED, AND IDENTIFIED PER SRM 53-20-50-2R-3. (LP #1063300)
